Homotopy of projections in $C^*$-algebras
Commun. Korean Math. Soc. 1997 Vol. 12, No. 1, 75-78
Sang Og Kim
Hallym University
Abstract : We show that if a simple $C^*$-algebra $A$ satisfies certain $K_1$-group conditions, then two unitarily equivalent projections are homotopic. Also we show that the equivalence of projections determined by a dimension function is a homotopy.
Keywords : homotopic projections, $K_1$-group, dimension function
MSC numbers : 46L05
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd